# SDR AALA201605109001

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 9,631 hours, 3,989 cycles
- Engine: Cfmint CFM565B33
- Engine time: 9,631 hours, 3,989 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G07
- Part serial: 645702
- Condition: Faulty
- Location: Nr 1
- Part time: 9,631 hours, 3,989 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GNDED.  DURING CRUISE NR 1 ENG EXPERIENCED COMPRESSOR STALL ACCOMPANIED BY HIGH EXHAUST GAS TEMPERATURES.  ENG WAS SHUT DOWN.  FLIGHT DIVERTED, EMER WAS DECLARED.  R & R NR 1 EN IAW JOB CARD 26L40071001.
